Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Constant breadth curves in the plane


Author: P. C. Hammer
Journal: Proc. Amer. Math. Soc. 6 (1955), 333-334
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068860-7
MathSciNet review: 0068860
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Bonnesen and W. Fenchel, Konvexe Koerper, New York, 1948 (Reprint). 2. L. Euler, De curvis triangularibus, Acta Academiae Petropolitoneae (1778) pp. 3-30.
  • [3] P. C. Hammer, Convex bodies associated with a convex body, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 781-793. MR 0052802 (14:678e)
  • [4] P. C. Hammer and A. Sobczyk, Planar line families. I, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 226-233. MR 0053533 (14:787a)
  • [5] -, Planar line families. II, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 341-349. MR 0056942 (15:149e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068860-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society